Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 96, NWS Albany, NY

August 23, 2022Saratoga County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 23, 2022, 5:15 PM EDT for Saratoga County, New York. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 23, 2022, 5:15 PM EDT (21:15 UTC)
Expired
Aug 23, 2022, 6:00 PM EDT
In force
45 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Saratoga County, NY

The radar

The Albany radar (KENX), 60 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2022-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2022-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
423 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 5:15 PM EDT, 0 minutes earlier.

Area forecast discussion, Aug 23, 5:15 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
515 PM EDT Tue Aug 23 2022

.SYNOPSIS...
Showers and thunderstorms will taper off this evening as an
upper level disturbance passes east of the region. High pressure
will bring generally fair weather with slightly above normal
temperatures for Wednesday and Thursday, although an isolated
afternoon shower or thunderstorm is still possible across
northern areas. An approaching cold front may bring scattered
showers and thunderstorms for Friday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 350 PM EDT, occluded frontal boundary shifting into
western/central New England, along with band of deeper
convection. The tail end of this deeper convection across
southeast Litchfield County may still bring some locally
stronger wind gusts and hail. Per latest SPC mesoanalysis, this
region was still analyzed with ML CAPES of 1000-1500 J/kg or
higher, and 0-6 km shear of 20-25 KT.

West of this feature, several bands of mostly lower-topped
showers and isolated thunderstorms were migrating east across
the region in association with approach of mid level trough and
cold pool. Instability is a bit less in this region, with ML
CAPES generally 500-1000 J/kg and weaker shear (generally less
than 15-20 KT), therefore most of this convection is lower
topped and largely pulse driven. Still can not rule out an
isolated stronger wind gust and/or some small hail within any of
the tallest convective elements. These showers/isolated
thunderstorms will likely persist through around sunset, before
tapering off from west to east between 8 and 10 PM.

In the wake of this evening's showers/thunderstorms, expect
skies to remain partly to mostly cloudy as quite a bit of low
and mid level moisture wraps around departing shortwave. In
fact, some lighter showers may persist across some higher
terrain of the southern Adirondacks into southern VT. Better
chances for clearing should be across the mid Hudson Valley.

Patchy fog could develop in any areas where breaks in the clouds
develop. However, current forecast soundings suggests clouds
persist in many areas, so confidence in coverage and extent of
fog formation is low.

Min temps generally in the lower/mid 60s, except for some upper
50s across portions of the southern Adirondacks.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
Gradual height rises should bring general fair weather for
Wednesday into Thursday. However, additional weak upper level
disturbances may bring isolated/scattered showers and
thunderstorms to portions of the southern Adirondacks, upper
Hudson Valley (including the Lake George/Saratoga region) and
southern VT late Wednesday afternoon. Another disturbance may
bring isolated showers late Thursday afternoon or night to
northern areas as well, especially later Thursday night as some
mid level warm advection develops.

It will turn slightly less humid Wednesday and Thursday, with
dewpoints mainly in the 60s (in fact, lower/mid 60s in some
areas) during the afternoon hours. High temperatures will be
rather warm, and have used NBM max temps for the forecast, as
they have been outperforming legacy MOS guidance and
deterministic 2-m temps within well mixed air masses. This
yields highs 85-90 in valleys, and mid 70s to lower 80s across
higher terrain areas. Max heat indices should be close to actual
temps, given relatively moderate humidity levels.

Overnight lows Wed/Thu nights should range from the 50s across
the southern Adirondacks, southern VT and upper Hudson Valley,
and generally lower/mid 60s elsewhere.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
The chance for scattered showers and thunderstorms is likely at the
start of the long term period as a cold front passes through the
region on Friday. Cool and dry conditions are expected Saturday and
Sunday prior to another increase in temperatures at the beginning of
the week. Upper level troughing and a secondary cold front approach
the area from the northwest overnight Monday into Tuesday morning
creating the chance for scattered showers Tuesday afternoon.

Friday and Friday night...Long term period begins with broad upper
troughing aloft over southern Canada and the northeast. During the
day Friday, a shortwave disturbance moving through the mean flow is
expected to cause a weak surface low to develop near the Great Lakes
and track near the NY/Canada border on Friday. The trailing cold
front is expected to drop southwards through our region Friday and
Friday night. This will bring a chance for scattered showers and
thunderstorms. Limited low-level moisture looks to keep instability
on the lower side, but with 500 mb westerlies increasing to 40+ kt,
there may be enough shear for a broken line of storms to form.
However, with the best forcing remaining to the north of our region,
showers and storms will likely be hit or miss in nature and not
everyone will see rain. Showers and storms should come to an end
Friday night with the loss of diurnal heating as the cold front sags
to the south of our region. There is some uncertainty in high
temperatures Friday north of I-90 due to uncertainty in the timing
of the frontal passage, but the Mid Hudson Valley and western CT
have a chance to hit 90 degrees. Much cooler and drier weather is
expected Friday night with lows in the 50s to low 60s.

Saturday will be the coolest day within the long term period with
high pressure looming overhead and subsidence from upper level
ridging forcing the remnants of Friday's weak cold front to the
northeast, allowing clearing late Friday night into early Saturday
morning. Mainly sunny skies and temperatures in the upper 70s to low
80s can be expected in the Hudson Valley while temperatures in the
mid to upper 70s can be expected in higher elevations. The surface
high moves overhead Sat night resulting in radiational cooling and
comfortable temperatures dropping into the 50s before sliding off to
our east for Sunday and Monday. The cold front that stalled to our
south is expected to lift back northwards during this time as a warm
front. Southwesterly return flow around the periphery of the surface
high will help temperatures climb back to above normal levels for
Sunday and Monday. Conditions look to remain mostly dry with the
ridge aloft over the Atlantic amplifying and retrograding westward
towards the east coast. There has been a consistent signal for a
stronger cold frontal passage towards the middle of next week, but
timing is highly uncertain this far in advance. Temperatures should
remain above normal ahead of the cold front, but may fall to below
normal by the end of next week behind the front.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
Bands of showers and embedded thunderstorms will continue
tracking eastward across the TAF sites through this afternoon
and early evening. Periods of MVFR/IFR Vsbys and MVFR Cigs will
occur as they pass through, with VFR conditions between these
bands.

After the showers/storms taper off from west to east between
00Z-02Z/Wed, main challenge will be for potential ground fog
development and/or low stratus, which could lead to periods of
IFR/LIFR conditions overnight. At this time, models suggest that
some higher based stratus clouds may develop, limiting overall
fog potential. It currently appears that the best chance for
MVFR/IFR conditions overnight will be at KPSF, however will have
to watch trends, as more widespread fog/low clouds could still
develop and affect all TAF sites.

Any fog/low clouds should lift between 10Z-12Z/Wed, with VFR
conditions returning thereafter.

South to southwest winds are expected through late afternoon, at
generally 5-10 KT, although will be variable in direction, and
potentially stronger in and near bands of showers/thunderstorms.
Winds tonight will shift into the west at generally less than 8
KT, when increase to 5-10 KT Wednesday morning from the west to
northwest.

Outlook...

Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: Low Operational Impact. NO SIG WX.
Friday: Moderate Operational Impact. Scattered SHRA...TSRA.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.

&&

.HYDROLOGY...
Thunderstorms could produce locally heavy downpours through this
evening, which could lead to brief minor flooding in some
urban/poor drainage areas.

Generally dry conditions return for Wednesday and Thursday.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...KL/NAS
NEAR TERM...KL
SHORT TERM...KL
LONG TERM...Gant/Main
AVIATION...KL/Main
HYDROLOGY...
Hazardous weather outlook, Aug 23, 4:00 PM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
400 PM EDT Tue Aug 23 2022

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-241100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
400 PM EDT Tue Aug 23 2022

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York, and southern Vermont.

.DAY ONE...Tonight.

Isolated non severe thunderstorms are possible early this evening.
Otherwise, the probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated non severe thunderstorms are possible across portions of
the southern Adirondacks, Lake George and Saratoga region, and
southern Vermont Wednesday afternoon.

There is a chance of thunderstorms Friday, mainly during the
afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 23, 3:26 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Albany NY
326 PM EDT Tue Aug 23 2022

CTZ013-232000-
Southern Litchfield CT-
326 PM EDT Tue Aug 23 2022

...A strong thunderstorm will impact portions of southeastern
Litchfield County through 400 PM EDT...

At 325 PM EDT, Doppler radar was tracking a strong thunderstorm over
Southbury, moving northeast at 10 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Thomaston, Terryville, Oakville, Woodbury Center, Watertown,
Plymouth, Woodbury, Allentown, Minortown, Roraback Lodge,
Hotchkissville, Pequabuck, Reynolds Bridge, Hancock, Tolles,
Pomeraug, North Woodbury, Plymouth Green, Northfield and Terryville
Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4149 7337 4149 7338 4179 7302 4164 7298
      4163 7302 4161 7302 4161 7306 4159 7306
      4159 7308 4157 7309 4156 7316 4151 7316
      4151 7332 4149 7333 4147 7332
TIME...MOT...LOC 1925Z 230DEG 10KT 4146 7324

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

ATE
Special weather statement, Aug 23, 4:02 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Albany NY
402 PM EDT Tue Aug 23 2022

CTZ013-232045-
Southern Litchfield CT-
402 PM EDT Tue Aug 23 2022

...A strong thunderstorm will impact portions of southeastern
Litchfield County through 445 PM EDT...

At 402 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oakville, or near Waterbury, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Thomaston, Terryville, Oakville, Watertown, Plymouth, Allentown,
Minortown, Roraback Lodge, Pequabuck, Reynolds Bridge, Hancock,
Tolles, Plymouth Green, Terryville Station and Delano Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4158 7319 4178 7301 4164 7298 4163 7301
      4163 7302 4161 7302 4161 7306 4159 7306
      4159 7308 4157 7309 4156 7316
TIME...MOT...LOC 2002Z 237DEG 11KT 4159 7308

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

JPV
Special weather statement, Aug 23, 4:26 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Albany NY
426 PM EDT Tue Aug 23 2022

CTZ013-232100-
Southern Litchfield CT-
426 PM EDT Tue Aug 23 2022

...A strong thunderstorm will impact portions of southeastern
Litchfield County through 500 PM EDT...

At 426 PM EDT, Doppler radar was tracking a strong thunderstorm over
Woodbury Center, or near Southbury, moving east at 5 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Terryville, Oakville, Woodbury Center, Watertown, Plymouth, Woodbury,
Allentown, Minortown, Hotchkissville, Pequabuck, Reynolds Bridge,
Hancock, Tolles, Pomeraug, North Woodbury, Plymouth Green, Terryville
Station and Delano Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4151 7326 4157 7324 4171 7300 4164 7298
      4163 7301 4163 7302 4161 7302 4161 7306
      4159 7306 4159 7308 4157 7309 4156 7316
      4151 7316
TIME...MOT...LOC 2026Z 253DEG 6KT 4154 7317

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

JPV
Special weather statement, Aug 23, 4:26 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Albany NY
426 PM EDT Tue Aug 23 2022

NYZ048>052-232100-
Eastern Albany NY-Eastern Schenectady NY-Western Schenectady NY-
Southern Saratoga NY-Western Albany NY-
426 PM EDT Tue Aug 23 2022

...A strong thunderstorm will impact portions of Schenectady and
northern Albany Counties through 500 PM EDT...

At 426 PM EDT, Doppler radar was tracking a strong thunderstorm over
Duanesburg, or 8 miles west of Rotterdam, moving east at 25 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Albany, Schenectady, Rotterdam, Colonie, Scotia, Guilderland,
Niskayuna, Duanesburg, Berne, Voorheesville, Altamont, Delanson,
Rotterdam Junction, Alplaus, East Glenville, Burnt Hills,
Pattersonville-Rotterdam Junction, Knox, Princetown and Duane.

This includes the following highways...
 Interstate 88 between exits 24 and 25.
 Interstate 90 between exits 5A and 26.
 Interstate 890 between exits 1a and 9.
 Interstate 87 between exits 24 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4294 7391 4267 7376 4262 7419 4263 7419
      4267 7417 4272 7417 4273 7418 4271 7419
      4271 7420 4272 7421 4280 7421
TIME...MOT...LOC 2026Z 253DEG 21KT 4276 7411

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

KSL
Special weather statement, Aug 23, 4:32 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Albany NY
432 PM EDT Tue Aug 23 2022

CTZ013-232100-
Southern Litchfield CT-
432 PM EDT Tue Aug 23 2022

...A strong thunderstorm will impact portions of southeastern
Litchfield County through 500 PM EDT...

At 432 PM EDT, Doppler radar was tracking a strong thunderstorm over
Middlebury, or near Southbury, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Terryville, Oakville, Woodbury Center, Watertown, Woodbury,
Allentown, Minortown, Pequabuck, Hancock, Tolles, Pomeraug, North
Woodbury and Delano Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4151 7323 4155 7323 4169 7300 4164 7298
      4163 7301 4163 7302 4161 7302 4161 7306
      4159 7306 4159 7308 4157 7309 4156 7316
      4151 7316
TIME...MOT...LOC 2032Z 258DEG 7KT 4154 7315

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JPV
Special weather statement, Aug 23, 5:02 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Albany NY
502 PM EDT Tue Aug 23 2022

NYZ041-084-232130-
Southern Washington NY-Northern Saratoga NY-
502 PM EDT Tue Aug 23 2022

...A strong thunderstorm will impact portions of east central
Saratoga and southwestern Washington Counties through 530 PM EDT...

At 502 PM EDT, Doppler radar was tracking a strong thunderstorm near
Saratoga Springs, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Saratoga Springs, Fort Edward, Greenwich, Rock City Falls, Kings,
Gates, Wilton, Greenfield, Northumberland, Schuylerville, Victory,
Deans Corners, Grangerville, Kings Station, Greenfield Center, Middle
Falls, North Greenfield, Porter Corners, Eddy Corners and Starks
Knob.

People attending Washington County Fair, Saratoga Race Course
(Horses), and Saratoga Performing Arts Center (SPAC) should seek safe
shelter immediately!

This includes Interstate 87 between exits 14 and 16, and near exit
17N.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4303 7388 4305 7393 4316 7393 4328 7354
      4301 7346
TIME...MOT...LOC 2102Z 256DEG 17KT 4309 7383

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KSL

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 9:17 PM EDTAreal Flood AdvisoryALYFulton, Montgomery2 hr
Aug 23, 10:12 AM EDTSpecial Weather StatementALYSchoharie33 min
Aug 23, 10:47 AM EDTSpecial Weather StatementALYAlbany, Rensselaer28 min
Aug 23, 11:20 AM EDTSpecial Weather StatementALYAlbany40 min
Aug 23, 11:25 AM EDTSpecial Weather StatementALYSaratoga, Schenectady50 min
Aug 23, 12:02 PM EDTSpecial Weather StatementALYSchenectady43 min
Aug 23, 12:18 PM EDTAreal Flood AdvisoryALYSchenectady83 min
Aug 23, 12:20 PM EDTSpecial Weather StatementALYColumbia40 min
Aug 23, 12:35 PM EDTSpecial Weather StatementALYColumbia40 min
Aug 23, 1:15 PM EDTSpecial Weather StatementALYColumbia30 min
Aug 23, 2:50 PM EDTSpecial Weather StatementALYGreene25 min
Aug 23, 4:26 PM EDTSpecial Weather StatementALYSchenectady34 min
Aug 23, 5:02 PM EDTSpecial Weather StatementALYSaratoga28 min
Aug 23, 5:27 PM EDTAreal Flood AdvisoryALYSaratoga110 min
Aug 23, 7:10 PM EDTSpecial Weather StatementALYDutchess35 min
Aug 23, 1:21 PM EDTSpecial Weather StatementALYBennington39 min
Aug 23, 1:38 PM EDTAreal Flood AdvisoryALYBennington93 min
Aug 23, 1:13 PM EDTSpecial Weather StatementALYBerkshire32 min
Aug 23, 1:25 PM EDTSpecial Weather StatementALYBerkshire35 min
Aug 23, 1:34 PM EDTSpecial Weather StatementALYBerkshire26 min
Aug 23, 1:50 PM EDTSpecial Weather StatementALYBerkshire25 min

Nearby

Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.